MathSciNet Relay Station
MathSciNet bibliographic data
MR338695 43A70 (12B40 32C99)
Chao, Jia Arng; Taibleson, Mitchell H. A sub-regularity inequality for conjugate systems on local fields. Studia Math. 46 (1973), 249–257.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement